# SDR SIMA20240126001

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N779RN
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 49,004 hours, 31,177 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Overtemp
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

BRAKE TEMP OVERHEAT - RIGHT SIDE INBOARD- MAX=447, OUTBOARD-MAX=420, CONTINUE INCREASING AFTER LANDING.FOUND CMC CODES 32400013UT1 AND 14UT1, FOLLOWED FIM 32-47-00, C/W HIGH ENERGY STOP CONDITION INSP PER TASK CARD 05-50-12-200-801A AND FOUND SYST WORKING PROPERLY, NO FUTHER MTX REQUIRED.
